# SDR 2003FA0000931

- Difficulty date: September 12, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N6827Z
- Make and model: Cessna 340A
- Aircraft serial: 340A1222
- Engine: Cont TSIO520NB
- Engine time: 2,692 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Separated
- Location: Engine
- Part time: 151 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, D, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE ROUGHNESS ON APPROACH AND LOSS OF RIGHT ENGINE NR 3 CYLINDER EGT INDICATION. AIRCRAFT LANDED WITH OUT INCIDENT. INSPECTION REVEALED NR 3 CYLINDER LOWER SPARK PLUG HAD SEPERATED INTO TWO PIECES BETWEEN THE GASKET SURFACE AND THE WRENCH HEX ALOWING THE CENTER ELECTRODE TO BE EJECTED FROM THE SPARK PLUG. THE COWLING SUFFERED MINOR FLAME DAMAGE.
